I was discharged yesterday, after having capsulectomy on right breast and new implants to replace pips. My face is constantly hot and flushed,so are my arms. Could this be due to a reaction from the antibiotics they put me on, amoxicillin or even the general anaesthetic? Or couldn't be hemotoma /infection brewing? :( doesn't seem to of swelled like it did last time with hemotoma so preying it just a reaction? advice appreciated xxx the hospital said to take piriton and call back if same in 2 days?! :/
23rd surgery, 2nd day post op. Face mainly and arms hot & flushed. Anesthetic reaction? Antibiotics reaction? Hematoma again?:(?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Acute post-op concerns
should always be managed by your surgeon (if you were in America). I hope you have been able to contact him/her by now to address your concerns.
Reaction after Surgery?
Your concerns are understandable. Based on your description, it would be best if you communicate with your surgeon directly. Ideally, you will be able to be evaluated clinically as needed after this communication. The advice you have received from the hospital does not seem sufficient to me.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.